| Catalog Number |
1125000000X |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.2 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 3 malfunction events, where it was reported the devices experienced brakes difficult to engage/disengage, brakes cannot be engaged or steer mechanism is difficult to engage/disengage.There was no patient involvement.
Event or Problem Description
Additional Manufacturer Narrative
The 2 devices that were pending evaluation were not made available by the customer; the reported issue was not confirmed.Section h codes have been updated to reflect this.